Ok so i have been on my period for about ten to twelve days but the last three days have been really light... usually i'm on my cycle for about 6 or 7 days. Do i need to go to the ER or go see a doctor? I just started taking yaz, and i just finished the very first pack and i'm still on my period. My doctor said its just some break through bleeding, and that my body isn't used to the hormones but i don't know if its normal for it to last this long? Im concerned.
Ok the last few days is very light thats good. If you get anymore heavy bleeding yes it is a concern and call the doctor again. You shouldn't have any heavy bleeding for breakthru. And yes Yaz is the cause of this. I'd say if your still bleeding tomorrow call the GYN again. It can causes a change in your menstraul cycle as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 1 answer
Menstrual Disorders - I have pcod which was diagnosed 1 yr ago n I am facing irregular periods since
Posted 26 Aug 2010 • 1 answer
Posted 9 May 2011 • 2 answers
Posted 2 Nov 2011 • 1 answer
Posted 16 Nov 2011 • 1 answer